| Model Number |
7004D |
| Medical Device Problem Codes |
Break (1069); Positioning Failure (1158)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complaint device was returned to stryker sustainability solutions for evaluation.Upon visual inspection of the received complaint device, kinks were identified at 9cm and 11cm from the distal tip which are distal to the transition point.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.The most likely root cause is mishandling subsequent to distribution, including shipping/storage conditions or improper manipulation of the catheter.The instructions for use (ifu) state: do not introduce the tip folded into the guiding sheath.Do not exert excessive pressure during placement of catheter if unknown resistance is encountered.Do not attempt to use the reprocessed ep catheter prior to completely reading and understanding the directions for use.Avoid manual pre-bending of distal curve, as this may damage steering mechanism of steerable catheters.The reported event will be monitored through post-market surveillance.
Event or Problem Description
It was reported that the electrophysiology catheter was broken and does not steer.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.